The aim of this article is to give for each dimension d≥2 an infinite series of rigid compact complex manifolds which are not infinitesimally rigid and, hence, to give an exhaustive answer to a problem of Morrow and Kodaira stated in the famous book Complex Manifolds.

Rigid but not infinitesimally rigid compact complex manifolds / Bauer, Ingrid; Pignatelli, Roberto. - In: DUKE MATHEMATICAL JOURNAL. - ISSN 0012-7094. - STAMPA. - 170:8(2021), pp. 1757-1780. [10.1215/00127094-2020-0062]

Rigid but not infinitesimally rigid compact complex manifolds

Bauer, Ingrid;Pignatelli, Roberto
2021-01-01

Abstract

The aim of this article is to give for each dimension d≥2 an infinite series of rigid compact complex manifolds which are not infinitesimally rigid and, hence, to give an exhaustive answer to a problem of Morrow and Kodaira stated in the famous book Complex Manifolds.
2021
8
Bauer, Ingrid; Pignatelli, Roberto
Rigid but not infinitesimally rigid compact complex manifolds / Bauer, Ingrid; Pignatelli, Roberto. - In: DUKE MATHEMATICAL JOURNAL. - ISSN 0012-7094. - STAMPA. - 170:8(2021), pp. 1757-1780. [10.1215/00127094-2020-0062]
File in questo prodotto:
File Dimensione Formato  
RigidNotInfinitesimalJune30.pdf

accesso aperto

Tipologia: Post-print referato (Refereed author’s manuscript)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 427.28 kB
Formato Adobe PDF
427.28 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/326095
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 9
social impact